# SDR ASAA0945818

- Difficulty date: May 21, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65645268A
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER IS CHAFED ON LOWER SURFACE.  REPAIRED DAMAGE ON LOWER SURFACE IAW SRM.
